MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ACETABULAR SHELL CC TRIO Ø 54

MEDACTA INTERNATIONAL SA ACETABULAR SHELL CC TRIO Ø 54
Catalog Number 01.26.45.0054
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 april 2018; lot 175392: (b)(4) items manufactured and released on 05 january 2018.Expiration date: 2022-12-17; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery 1 week after primary due to cup mobilization, detected 2 days after implantation.The cup was removed and an mpact two-holes tg 52 was implanted, fixed with two screws.The ball head and the liner were revised, too.Postero-lateral approach used in primary.

Brand Name
ACETABULAR SHELL CC TRIO Ø 54
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7458225
Report Number3005180920-2018-00270
Device Sequence Number1067615
Product Code LZO
UDI-Device Identifier07630030807787
UDI-Public07630030807787
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2022
Device Catalogue Number01.26.45.0054
Device Lot Number175392
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2018
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight85